# SDR ABXA040329

- Difficulty date: August 11, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 87,972 hours, 27,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 36, BLEEDING CORROSION FROM BOTH SIDES FROM STA 1080 - 1120.  REPAIRED AREA IAW REA D853-49986MR.
